# SDR WWMA9700068

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 671102
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND, GEAR WAS CYCLED 3 TIMES THEN HAND PUMPED.  NOSE GEAR FINALLY EXTENDED AFTER GEAR WAS SELECTED DOWN FOR 20 TO 30 MINUTES.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLOCK ACTUATOR AND CLEANED AND LUBRICATED THE NOSE UPLOCK ROLLER.
